# SDR TRAX200600735

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 8,008 hours, 7,045 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR EMERGENCY LIGHT 1 EA  INOPERATIVE.
